# SDR ABXA040004

- Difficulty date: December 3, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- Aircraft time: 53,560 hours, 24,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 97549273
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT STA 1180, LONGERON 26 LEFT, LONGERON HAD CORROSION.  REMOVED CORROSION, CUT OUT DAMAGED LONGERON, FABRICATED AND INSTALLED REPAIR ANGLES AND WEB SPLICE, ALODINED, AND PRIMED IAW DC-8 SRM 51-1-8, 53-2-0, 53-2-2, 51-1-21, 51-1-20D, AND REA D853-48485MR.
